I awoke this morning at 6:30AM with a very bad headache(at least for me, I've never been one to have headaches) Took a oxycodone and it started to ease. Eat a bowl of cereal and thought I was going to throw it up but keep it down. It's now about 4:00 and feel much better just hope this isn't going to be a every morning thing. Thanks for letting me share!
I'm sorry to hear about your experience this a.m.!what time did you decide to take your dose? I took my 1st pill on 4/11/15 & apart from feeling extreme exhaustion the 1st day I've really had no significant side effects. I do drink water (a lot) & I try to take it with food when i remember to. I take it @ 8a.m.
Day 56 on Harvoni. Take it every morning at 8am. Have had minor headaches but consume around 100ozs of water per day and I think this helps alleviate them. Been on treatment 3 other times in the past and drinking lots of water has been ingrained into my thinking. Have been told its the most important thing we can do. Suffer from insomnia but some of that has to do with being up all night using the restroom. Everybody reacts differently to medication. Hang in there. Enjoy the vision of being HCV free. Please keep us posted on how things are going.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2015 • 1 answer
Harvoni - What types of withdrawal symptoms? I just took my last pill yesterday and was not prepared
Posted 30 Aug 2015 • 1 answer
I started my 3rd week on Harvoni. I've been having severe trouble eating due to pains that feel like
Posted 19 Apr 2016 • 3 answers
Posted 17 May 2016 • 3 answers
Posted 25 Nov 2017 • 5 answers